Schizophrenia.com

Eyes becoming bad on Clozapine

#1

Have any of you develped fuzzy eyes from APs especially those who are on Clozapine.

Mine are getting blurry, it sux.

Any others whos this happened to.

ThAnks
WallafisH

2 Likes
#2

Do you wear contacts or glasses? That’s odd.

1 Like
#3

No man ive always had healthy eyes dude.

Its very strange

1 Like
#4

Quite a few APs can effect eyesight. Clozapine did it to me too. Had to get new glasses

2 Likes
#5

Thanks Jim thats interesting to know :slight_smile:

2 Likes
#6

But it might be worth getting here you’re eyes checked by an eye doctor

2 Likes
#7

Sometimes my vision would be blurry. In rare cases it might be attributed to a brain tumor, you most likely are fine though.

2 Likes
#8

Yea i might just do that @Jimbob , thanks for advice.

@TheBest hopefully i dont have a brain tumor lol

2 Likes
#9

Due to headaches and sometimes blurry vision I got an MRI. The doctor before hand said I was fine but I still did the test and they found my sinuses were clogged.

1 Like
#10

I started wearing prescription glasses on risperidone.
Never had a problem with my sight before this.

1 Like
#11

Yea its just happened since ive started Clozapine. So i kinda think it might have something to do with that.

I wil ask the doc though

@wave Did Risperidone make your eyes blurry?

2 Likes
#12

Respiridone effected my eyes too

3 Likes
#13

On and off bluriness but I have trouble seeing far away objects.

1 Like
#14

I am as blind as bat, without glasses. My vision gets worse every year and I don’t know why.

#15

I have a hard time seeing in the morning. My prescription hasn’t changed except I need progressives. I’m on clozapine.